MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8822
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the valve of the implant has "busted" [fractured], and fluid is reportedly everywhere in the patient's body.The patient feels a lot of pain and can hardly bend over.The patient went to their surgeon, but he refused the patient care.The patient has been to the emergency room, but they didn't do much since they don't have much information on the implants.The patient has seen a urologist that has advised the patient to have the implant replaced.
 
Additional Manufacturer Narrative
The lot number was found to be associated with the titan recall z-0488-2021, and the information available at this time suggests the event falls within scope.It was determined that the most probable root cause was related to fatigue and tear resistance of the silicone elastomer used for the pump.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no conforming reports that were confirmed in veeva to be associated.This lot number is associated to a capa that has been historically opened for the titan pump product line to investigate pump fractures.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: date is unknown.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21960000
Report Number2125050-2025-00751
Device Sequence Number21131667
Product Code FHW
UDI-Device Identifier05708932487269
UDI-Public05708932487269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2024
Device Catalogue NumberES8822
Device Lot Number6828422_ES88222400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0488-2021
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown